# SDR DALA2024061005963

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 GIRT BAR LOCK SPRING FAILED INSPECTION CHECK ON R2 DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED R2 GIRT BAR IAW B757 AMM 25-66-10 AND ADJUSTED GIRT BAR WITH NO DEFECTS NOTED IAW B757 AMM 52-11-25. (0383583)
